# SDR 97ZZZX686

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05232332
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE TRAILING EDGE RIB'S CORRODED THROUGH IN RT WING.  REPLACED PARTS WITH NEW CESSNA PARTS.  PARTS NOT PROTECTEDY WITH PRIMER BY CESSNA.
